# SDR CA001123008

- Difficulty date: October 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 17,971 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204202
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED DIFFICULT EXTENDING AND RETRACTING LANDING GEAR. GEAR EXTENDED AND LOCKED ON 2ND ATTEMPT AND UNEVENTFUL LANDING C/O.MAINTENANCE DISCOVERED BROKEN MAIN LANDING GEAR RETRACTION ARM P/N 42042-02. LT PART REPLACED NEW. GEAR SWING C/O A/C RELEASED.
